Flarin Ibuprofen 200mg 12 Soft Capsules bring relief from joint pain and inflammation. Flarin's complex manufacturing process heats lipids and ibuprofen together to create a unique patented formulation. Flarin's unique lipid and ibuprofen formulation, helps shield the stomach and gives you a powerful relief from flaring joint pain. By dissolving Flarin's anti-inflammatory ingredient (ibuprofen) in lipids it helps to shield the stomach from damage. Also suitable for arthritis, neuralgia and migraines.
Flarin is for the relief of:
Is Flarin right for me?
Are you experiencing any of the statements below? Then you may be experiencing an acute joint pain flare-up and Flarin could be right for you.
For oral use. Adults, the elderly and children aged 12 years and older. Take 1 or 2 capsules up to 3 times daily as required. Leave at least 4 hours between doses. Do not chew the capsules. Do not exceed 1200mg in any 24 hour period.
You have, or have had, two or more episodes of stomach ulcer, perforation or bleeding.
Are allergic to ibuprofen or any other ingredients of the product, aspirin or other related painkillers.
Are taking other NSAID painkillers or aspirin with a daily dose of 75mg.
Speak to a pharmacist or your doctor before taking if you:
Have, or have had, asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems.
Are a smoker.
Are 12 - 18 years of age and dehydrated (not able to retain fluids due to vomiting or diarrhoea).
Active ingredients: Ibuprofen 200mg. Also contains: Brilliant blue (E133); Allura Red (E129); Sorbitol; Hard Fat and glycerol monolinoleate.
The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.
Excellent product and arrived on time. Will order again.
competitive price, fast delivery